American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ilan Adler, Nimrod Megiddo and Michael J. Todd. New results on the average behavior of simplex algorithms. Bull. Amer. Math. Soc. 11 (1984) 378-382. MR 752803.
Abstract, references, and article information   
View Article: PDF

[2] Kevin S. McCurley. Prime values of polynomials and irreducibility testing. Bull. Amer. Math. Soc. 11 (1984) 155-158. MR 741729.
Abstract, references, and article information   
View Article: PDF

[3] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1